How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Anil Your Own Question
Dr. Anil
Dr. Anil, Doctor (MD)
Category: Health
Satisfied Customers: 8171
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Health Question Here...
Dr. Anil is online now
A new question is answered every 9 seconds

I am broke out in hives don't know if it is the medicine I'm

Customer Question

I am broke out in hives don't know if it is the medicine I'm on or from the cat scan I had done on Wednesday can you tell me what Ivan do I'm itching terribly
Submitted: 7 months ago.
Category: Health
Expert:  Dr. Anil replied 7 months ago.
Hello,Well as you describe,hives could be associated with contrast given during CT scan.You should take OTC Cetirizine.Also apply cool compresses and OTC 1% hydrocortisone cream on affected area.If you have associated shortness of breath then see your doctor ASAP.Avoid any physical exertion,hot water bath,excessive sweating,sun exposure till you feel better.Let me know if you have any further query we can discuss it thoroughly.We are here to help you until you satisfy.Thanks.